# SDR AALA20160421014

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO DOOR REVEAL ASSEMBLY IS CORRODED.  R & R REVEAL ASSEMBLY IAW SRM 51-40-02.
